# SDR ZZDA2011298

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT INBOARD SEAT TRACK, STA 195 TO 200, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER B717 SRM 51-10-04, 53-00-00, 51-40-00, 51-30-08 AND 53-21-01 AND BOEING DWG SR09530095.
